# SDR DLM11991318

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg Ind
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH BELOW 10,000 FT, LEFT LANDING GEAR LIGHT FLASHED RED WITH THE GEAR HANDLE UP.  GEAR INDICATIONS NORMAL WITH GEAR HANDLE DOWN.  PERFORMED BITE ON PSEU, NO FAULTS NOTED.  CHECKED SENSOR AND CLEANED SAME.
